MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; PENROSE DRAIN 18 X .5" SILICONE

MEDLINE INDUSTRIES, LP; PENROSE DRAIN 18 X .5" SILICONE
Catalog Number DYND50428
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 08/12/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility the during a robotic hiatal hernia case the "drain snapped inside of a patient".No additional information was provided after multiple attempts.The sample is not available for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility the during a robotic hiatal hernia case the "drain snapped inside of a patient".

Common Device Name
PENROSE DRAIN 18 X .5" SILICONE
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
justin herrmann
three lakes dr
northfield, IL 60093
MDR Report Key20146056
Report Number1417592-2024-00839
Device Sequence Number14511939
Product Code GBX
UDI-Device Identifier40884389119410
UDI-Public40884389119410
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2024
Device Catalogue NumberDYND50428
Device Lot Number59219102229
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2024
Initial Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown